# SDR QXEA9700494

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329PH
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Syst
- Condition: Reqd Service
- Location: Lt/Rt Syst
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES ON BOTH SIDES (PILOT AND FIRST OFFICER) INEFFECTIVE ON TAXI OUT.  RETURNED TO GATE. BLED BRAKES IN ACCORDANCE WITH M/M JIC 32-42-00, PARAGRAPH C1-48.  TAXI CHECKED BRAKES NORMAL, OPERATIONAL CHECK GOOD.
